Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 122, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 6, 2012, 5:11 PM EDT for Decatur County, Grady County, Thomas County, Georgia; 4 counties in Florida. It was in force for 38 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 5:11 PM EDT (21:11 UTC)
- Expired
- May 6, 2012, 5:49 PM EDT
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Gadsden County, FL, Jefferson County, FL, Leon County, FL, Liberty County, FL, Decatur County, GA, Grady County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 33 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 5:20 PM EDT | TSTM WND DMG | 1 S Darsey, FL | 2 TREES DOWN ON MCNAIR RD. |
| May 6, 5:20 PM EDT | TSTM WND DMG | 3 W Quincy Airport, FL | POWER LINES DOWN ALONG HWY 90 W OF QUINCY. |
| May 6, 5:20 PM EDT | TSTM WND DMG | 4 Ese Hannatown, FL | TREE DOWN. |
| May 6, 5:20 PM EDT | TSTM WND DMG | 4 Wsw Quincy Airport, FL | COMPLETE WESTBOUND ROAD BLOCKAGE BETWEEN MILE MARKERS 177 AND 178 ALONG I-10 DUE TO A DOWNED TREE. |
| May 6, 5:24 PM EDT | TSTM WND DMG | 1 Ne Hinson, FL | TREE DOWN NEAR GLADE RD. |
| May 6, 5:25 PM EDT | TSTM WND DMG | 2 W Greensboro, FL | TREE DOWN OUTSIDE OF GREENSBORO. |
| May 6, 5:30 PM EDT | TSTM WND DMG | 1 E Juniper, FL | TREE DOWN ON POWER LINES ON TELOGIA CREEK RD. |
| May 6, 5:30 PM EDT | TSTM WND DMG | 1 Ese Concord, FL | TREE DOWN ON BARBER RD. OUTSIDE OF HAVANA. |
| May 6, 5:30 PM EDT | TSTM WND DMG | 1 Ssw Maclay State Gard, FL | TREE DOWN NEAR 1100 MACLAY ROAD. |
| May 6, 5:30 PM EDT | TSTM WND DMG | 6 Ese Quincy Airport, FL | TREE DOWN ON POWER LINES CAUSED A FIRE. |
| May 6, 5:30 PM EDT | TSTM WND DMG | 6 N Tallahassee, FL | TREE DOWN NEAR THE INTERSECTION OF MERIDIAN ROAD AND MACLAY ROAD. |
| May 6, 5:30 PM EDT | TSTM WND DMG | Quincy, FL | TREE DOWN. |
| May 6, 5:33 PM EDT | TSTM WND DMG | Ne Tallahassee Coml Air, FL | POWER LINE DOWN NEAR 5135 MEADOWLARK LN. |
| May 6, 5:34 PM EDT | TSTM WND DMG | 1 Ne Tallahassee Coml A, FL | TREE DOWN NEAR OLD BAINBRIDGE AND VALLEY FARM ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:50 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 900 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
245
WUUS52 KTAE 062111
SVRTAE
FLC039-065-073-077-GAC087-131-275-062200-
/O.NEW.KTAE.SV.W.0122.120506T2111Z-120506T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 PM EDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GADSDEN COUNTY IN FLORIDA...
NORTH CENTRAL JEFFERSON COUNTY IN FLORIDA...
NORTHEASTERN LEON COUNTY IN FLORIDA...
NORTH CENTRAL LIBERTY COUNTY IN FLORIDA...
SOUTHWESTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTHERN DECATUR COUNTY IN SOUTHWEST GEORGIA...
SOUTHERN GRADY COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 600 PM EDT
* AT 506 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CHATTAHOOCHEE TO 9 MILES NORTHWEST OF MONTICELLO...OR ALONG A LINE
EXTENDING FROM HARDIN HEIGHTS TO FINCHER...AND MOVING SOUTH AT
15 MPH. NUMEROUS TREES WERE BLOWN DOWN IN GRADY AND THOMAS
COUNTIES!
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
QUINCY
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 3047 8487 3064 8490 3070 8486 3073 8486
3074 8383 3047 8381
TIME...MOT...LOC 2111Z 352DEG 11KT 3064 8488 3063 8395
$$
42-DVD1 follow-up statement
670
WWUS52 KTAE 062149
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
549 PM EDT SUN MAY 6 2012
FLC039-065-073-077-GAC087-131-275-062159-
/O.CAN.KTAE.SV.W.0122.000000T0000Z-120506T2200Z/
THOMAS GA-GRADY GA-LEON FL-DECATUR GA-LIBERTY FL-JEFFERSON FL-
GADSDEN FL-
549 PM EDT SUN MAY 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR GADSDEN...NORTH CENTRAL
JEFFERSON...NORTH CENTRAL LIBERTY...SOUTHERN DECATUR...NORTHEASTERN
LEON...SOUTHERN GRADY AND SOUTHWESTERN THOMAS COUNTIES IS
CANCELLED...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA AND SOUTHWESTERN
GEORGIA.
LAT...LON 3047 8487 3064 8490 3070 8486 3073 8486
3074 8383 3047 8381
TIME...MOT...LOC 2149Z 352DEG 11KT 3053 8486 3051 8393
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:28 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 6, 3:28 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 328 PM EDT Sun May 6 2012 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EDT FOR A LARGE PORTION OF OUR CWA UNTIL 9 PM EDT... .NEAR TERM (TONIGHT)... We have an ongoing severe weather event with a severe thunderstorm watch in effect until 9 PM for most of our GA counties, all of SE AL and a portion of north Florida. An MCS is pushing down from the northwest while other storms are firing up ahead of a cold front that currently stretches east to west just north of the Florida border. The main threat with these storms will be damaging straight line winds and large hail of which we have already received some reports. PoPs have been increased to categorical and likely through this evening. Rain chances taper off to chance after 00z. Min temps will be in the mid to upper 60s. && .SHORT TERM (Monday through Tuesday]... With upper troughing in place along with the return of deep layer moisture and the presence of a quasi-stationary front, we will see an unsettled weather pattern with high PoPs for early May. Forecast soundings show PW's around 1.6" - 1.8" on Monday with very light steering flow. The severe threat will be greatly diminished the next few days but the slow moving storms could produce minor urban flooding problems. High temperatures will be closer to seasonal levels given all the convection, cloud debris, and decreasing 1000-500mb thicknesses. && .LONG TERM [Tuesday Night through next Sunday]... A fairly potent and steepening shortwave over the Great Lakes region is expected to dig the Upper Level Trof further to the south and east and Tuesday Night and Wednesday, with a definitive Cold Frontal passage anticipated to push through our region by Thursday morning. This will allow for elevated PoPs to remain in the forecast until the front moves on through, so hopefully we will finally get some much needed widespread rainfall across the CWA through the short term period and parts of the extended fcst as well. Fair, cooler, and drier air is expected to build into the region behind this front with the next chance of rain expected to approach the CWA from the west on Sunday. Although temps will be cooler than they have recently been (with consistent well above normal highs in the upper 80s to the middle 90s for the beginning of May), it appears that a return to more climatological High Temps (mainly in the middle 80s) will be in order for much of the period, with pleasantly cool below normal temps for at least Friday morning, with Lows dropping down into the middle 50s away from the coast. && .MARINE... Light winds and low seas are expected over the marine area the next several days (outside of thunderstorm activity). . && .Aviation...Increasing chances of showers and thunderstorms for the remainder of the day and early evening. Some of the stronger storms could produce wind gusts at least in the 20-30 kt range with an isolated severe gust not out of the question. && .FIRE WEATHER... An unsettled weather pattern will continue through Tuesday with a good chance of showers and thunderstorms. Also, very light transport wind speeds will keep daytime dispersions on the low side for Monday and Tuesday afternoons. This will preclude any red flag concerns. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 66 85 65 87 66 / 50 60 30 50 40 Panama City 70 84 68 85 69 / 30 40 30 40 30 Dothan 67 87 66 87 65 / 50 50 30 50 40 Albany 68 84 65 87 66 / 50 60 40 50 40 Valdosta 67 84 64 86 66 / 50 70 50 50 40 Cross City 66 85 63 85 65 / 30 60 40 40 40 Apalachicola 69 83 65 83 69 / 30 40 20 30 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && Aviation...Evans Fire Weather...Block Long Term...Gould Near Term/Short Term/Marine...Barry
Hazardous weather outlook, May 6, 5:30 AM EDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 AM EDT SUN MAY 6 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-070930- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 530 AM EDT SUN MAY 6 2012 /430 AM CDT SUN MAY 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MUCH OF THE AREA THIS AFTERNOON...AND LINGER INTO THIS EVENING. SOME OF THE STORMS COULD BE SEVERE. THE MAIN THREAT WOULD BE DAMAGING WIND GUSTS. HAIL TO AROUND 1 INCH IN DIAMETER MAY ALSO BE POSSIBLE IN THE STRONGEST STORMS. THUNDERSTORMS SHOULD REACH PEAK INTENSITY BETWEEN APPROXIMATELY 3 PM AND 9 PM. THE MAIN ADDITIONAL HAZARD WILL BE AREAS OF DENSE FOG...BOTH THIS MORNING AROUND SUNRISE AND POSSIBLY AGAIN TONIGHT. THE DENSE FOG THIS MORNING SHOULD BE CONFINED MOSTLY TO THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA...GENERALLY FROM TALLAHASSEE TO THE WEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS WILL OCCUR MONDAY THROUGH WEDNESDAY NIGHT. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY. LOCALIZED HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF SEVERE WEATHER TODAY WOULD BE APPRECIATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 08-LAMERS
In the hours before
Local storm report, May 6, 4:24 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 PM EDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 4 SSE SMITHVILLE 31.85N 84.23W
05/06/2012 E1.00 INCH LEE GA PUBLIC
QUARTER SIZE HAIL NEAR WINN DIXIE REPORTED BY PUBLIC ON
WFXL-TV FACEBOOK PAGE
&&
DVDLocal storm report, May 6, 4:26 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 PM EDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND DMG CUTHBERT 31.77N 84.79W
05/06/2012 RANDOLPH GA FIRE DEPT/RESCUE
2 POWER LINES DOWN IN THE CITY OF CUTHBERT.
&&
WALSHLocal storm report, May 6, 4:31 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
431 PM EDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL MEIGS 31.07N 84.09W
05/06/2012 E1.00 INCH THOMAS GA TRAINED SPOTTER
HAIL UP TO 1 INCH REPORTED NEAR MEIGS IN THOMAS COUNTY.
&&
WALSHSpecial weather statement, May 6, 4:40 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM CDT SUN MAY 6 2012
FLZ011-062145-
JACKSON FL-
340 PM CDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR JACKSON COUNTY...
* UNTIL 445 PM CDT
AT 339 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 5 MILES NORTH OF MARIANNA...OR NEAR MARIANNA MUNICIPAL
A/P...MOVING SOUTHWEST AT 10 MPH.
PEOPLE IN CENTRAL JACKSON COUNTY...INCLUDING THE CITY OF MARIANNA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3083 8549 3100 8527 3100 8523 3091 8508
3061 8515 3061 8517 3057 8518 3056 8525
3063 8544 3078 8543 3079 8548 3083 8548
TIME...MOT...LOC 2040Z 036DEG 10KT 3085 8525
42-DVDLocal storm report, May 6, 4:52 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
452 PM EDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL HEADLAND 31.35N 85.34W
05/06/2012 E1.00 INCH HENRY AL PUBLIC
PICTURE ON FACEBOOK OF ESTIMATED QUARTER SIZE HAIL AROUND
HEADLAND.
&&
DVDLocal storm report, May 6, 5:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 PM EDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG CAIRO 30.88N 84.21W
05/06/2012 GRADY GA EMERGENCY MNGR
TREES DOWN COUNTYWIDE
0500 PM TSTM WND DMG BAINBRIDGE 30.91N 84.58W
05/06/2012 DECATUR GA EMERGENCY MNGR
TREES DOWN COUNTYWIDE
&&
EVANSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:05 AM EDT | Dense Fog Advisory | TAE | Decatur, Seminole | 7 hr |
| May 6, 2:03 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph, Terrell | 42 min |
| May 6, 2:11 PM EDT | Severe Thunderstorm Warning | TAE | Early | 49 min |
| May 6, 2:38 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 3 more | 52 min |
| May 6, 2:46 PM EDT | Severe Thunderstorm Warning | TAE | Lowndes | 29 min |
| May 6, 2:57 PM EDT | Severe Thunderstorm Warning | TAE | Early | 48 min |
| May 6, 3:21 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt | 39 min |
| May 6, 3:26 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Lee, Mitchell, Worth | 49 min |
| May 6, 3:44 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Early, Miller | 46 min |
| May 6, 3:52 PM EDT | Severe Thunderstorm Warning | TAE | Mitchell | 38 min |
| May 6, 3:54 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 51 min |
| May 6, 4:01 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell, Thomas | 44 min |
| May 6, 4:28 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 47 min |
| May 6, 4:29 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Seminole, Thomas | 46 min |
| May 6, 4:48 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 27 min |
| May 6, 4:40 PM EDT | Special Weather Statement | TAE | Jackson | 65 min |
| May 6, 4:56 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Walton, Washington | 49 min |
| May 6, 6:03 PM EDT | Special Weather Statement | TAE | Wakulla | 27 min |
| May 6, 7:28 PM EDT | Special Marine Warning | TAE | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.